# SDR AALA202509174089

- Difficulty date: September 14, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 69,630 hours, 41,019 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Component: Apu, Hnywl
- Component part number: 38007081WGEN
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: MUSTY, DIRTY SOCK ODOR THROUGHOUT ENTIRE AIRCRAFT IN FLIGHT REPORTED BY FLIGHT ATTENDANTS. THE ODOR WAS ALSO FAIRLY STRONG IN THE FLIGHT DECK. IT WASN'T NOTICEABLE ON THE GROUND WITH THE APU RUNNING. MAINTENANCE FOUND THE PLENUM SEAL LEAKING AND ALSO AN INTERNAL LEAK OF THE APU AND  REPLACED APU.
